Local power of three classic criteria in generalised linear models with unknown dispersion
SILVIA L. P. FERRARI, DENISE A. BOTTER, FRANCISCO CRIBARI-NETO
Biometrika · 1997 · Volume 84 · Issue 2
Abstract
In this paper we obtain asymptotic expansions for the nonnull distribution functions of the likelihood ratio, score and Wald test statistics in exponential family generalised linear models under Pitman alternatives assuming unknown dispersion, thus generalising some of the results in Cordeiro, Botter & Ferrari (1994).
Enable JavaScript for citation tools and additional paper interactions.